Discussions that mention cozaar

High & Low Blood Pressure board


Hi FG,

Oh, just what you need especially @ Christmas. But that's the name of the game with us hypertensives!!!

First, I would make sure that your pain is not back related. Your Dr. hopefully checked this out. The fact that it is there all the time leans in that direction for me.

My experience with beta blockers causing muscle pain especially calf pain is that it is only there about 2-4 hrs after taking the med. It is more bothersome if I try to go up or down stairs or take a walk especially if the terrain is not level.
The pain is not in the hip just in the leg. I had upper arm pain (very painful) when I had the Cozaar reaction (both arms).

You need to get to get to the bottom of this pain even if it means going to another Dr.

Do you have any other symptoms? Have the symptoms gotten worse? Must be making work harder. Fam